# SDR DXTA2024061612065

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6146
- Aircraft time: 3,218 hours, 1,819 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE DOOR OPEN WARNING COMING ON INTERMITTENTLY ON TAXI OUT. BAGGAGE DOOR APPEARS CLOSED AND LATCHED.   GAINED ACCESS TO THE SWITCH THRU THE AFT EQUIPMENT BAY AND DISCONNECTED THE WIRING. REMOVED PN 8-405-04 SN B83392 PROX SWITCH. INSTALLED A NEW NETJETS SUPPLIED PN 84-738-713 SN SN 01365 PROX SWITCH. ALL WORK ACCOMPLSIHED PER CH 650 AMM 52-71-04.  ACCOMPLISHED ADJUSTMENT AND FUNCTIONAL TEST OF THE CARGO DOOR LATCH MECHANISM: NO DEFCTS NOTED.ALL WORK ACCOMPLISHED PER CH 650 AMM S2-31-04.
